See Alike in...

Alike App

Browser

Gubermicfatkins

656d

So I’ve been taking lexapro for about a week now and although it’s been helping somewhat I’ve noticed my anxiety getting worse and I have the inability to cry. I was wondering if these side effects are temporary, just while my body gets used to the medication, or if these side effects will continue as long as I’m taking it.

    • dizzy420

      655d

      When you first start taking Lexapro it won't start working until about 2 weeks to a month after. You will feel some difference slowly, but I would wait a but longer and see how it goes. Because I didn't like it at first but once it settled in its helped me dramatically!

    • Irelan

      656d

      Well, I've been taking mine for about six months or so and I've got the same symptoms as you. So, since I don't know howvto answer your question, I'll write it down and ask my doctor about it and then I could dm you. I do know that lexapro can dull the senses a bit but I'll still ask.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion